# SDR AALA201605269010

- Difficulty date: May 25, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 48,708 hours, 18,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Access Panel
- Condition: Displaced
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLOOR LEVEL EXIT LIGHT MOUNTING PANEL NEAR L1 DOOR IS DISPLACED.  SECURED PANEL AT L1 DOOR.
